全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Xiumei Lyu , Wei Gu
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-18Springer
摘要:... Under the aid of Maple, we derive the exact traveling wave solutions of the mKDs by the auxiliary equation approach. Under some special conditions, Jacobi elliptic function solutions, degenerated triangular function solutions, and solitons for the mKD equations are construct...
作者:Shaoyong Lai , Xiumei Lv , Mingyou Shuai
来源:[J].Mathematical and Computer Modelling(IF 1.42), 2008, Vol.49 (1), pp.369-378Elsevier
摘要:... The Jacobi elliptic function solutions, the degenerated soliton solutions and the triangle function solutions to the equation are obtained under certain circumstances.
作者:Baojian Hong
来源:[J].Applied Mathematics and Computation(IF 1.349), 2010, Vol.217 (2), pp.472-479Elsevier
摘要:Abstract(#br)In this paper, an generalized Jacobi elliptic functions expansion method with computerized symbolic computation is used for constructing more new exact Jacobi elliptic functions solutions of the generalized coupled Hirota–Satsuma KdV system. As a result, eight f...
作者:Lina Song , Weiguo Wang
来源:[J].Physics Letters A(IF 1.766), 2010, Vol.374 (31), pp.3190-3196Elsevier
摘要:... Some examples prove that this method can derive successfully approximate rational Jacobi elliptic function solutions of the fractional differential equations.
作者:Deng Shan Wang , Yi Fang Liu , Hong-Qing Zhang
来源:[J].Applied Mathematics and Computation(IF 1.349), 2004, Vol.168 (2), pp.823-847Elsevier
摘要:... By this method, we have gotten many new exact solutions which we have never seen before within our knowledge of the (2 + 1)-dimensional Nizhnik–Novikov–Veselov equations. In addition,the solutions we get are more general than the solutions the extended F-expansion meth...
作者:Mustafa Inc
来源:[J].Applied Mathematics and Computation(IF 1.349), 2005, Vol.173 (1), pp.372-382Elsevier
摘要:Abstract(#br)In this paper, we consider to obtain approximate Jacobi elliptic function solutions of the (1 + 1)-dimensional long wave equation by using the Adomian decomposition method. As a results, we obtain the approximate solution and exact Jacobi elliptic function solutions ...
作者:Emmanuel Yomba
来源:[J].Physics Letters A(IF 1.766), 2010, Vol.374 (15), pp.1611-1615Elsevier
摘要:Abstract(#br)An indirect F -function method is introduced to solve the Zakharov–Kuznetsov equation with power law nonlinearity and nonlinear dispersion along with time-dependent coefficients. Taking advantage of the elliptic equation, this F -function is used to map the solution...
作者:Zhenya Yan
来源:[J].Applied Mathematics and Computation(IF 1.349), 2004, Vol.166 (3), pp.571-583Elsevier
摘要:Abstract(#br)The scheme is developed to obtain approximate Jacobi elliptic function solutions of the modified KdV equation with initial conditions via the Adomian decomposition method. As consequence, we derive the approximate solution and exact Jacobi elliptic function solutions...
作者:M. M. Hassan , A. H. Khater
来源:[J].Zeitschrift für Naturforschung A(IF 1.363), 2015, Vol.60 (4), pp.237-244De Gruyter
摘要:Abstract The Jacobi elliptic function solutions of coupled nonlinear partial differential equations, including the coupled modified KdV (mKdV) equations, long-short-wave interaction system and the Davey- Stewartson (DS) equations, are obtained by using the mixed dn-sn method. The...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×